RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 55, Number 5  


Universal methods of the search of normal geodesics on Lie groups with left-invariant sub-Riemannian metric
V. N. Berestovskiĭ
959
The error and guaranteed accuracy of cubature formulas in multidimensional periodic Sobolev spaces
V. L. Vaskevich
971
On Jørgensen numbers and their analogs for groups of figure-eight orbifolds
A. Yu. Vesnin, A. V. Masley
989
Isomorphisms of Sobolev spaces on Carnot groups and quasi-isometric mappings
S. K. Vodop'yanov, N. A. Evseev
1001
The geometry of $cc$-balls and the constants in the Ball-Box theorem on Heisenberg group algebras
A. V. Greshnov
1040
On estimates of solutions to systems of differential equations of neutral type with periodic coefficients
G. V. Demidenko, I. I. Matveeva
1059
On the reduced modulus of the complex sphere
V. N. Dubinin
1078
The Liouville theorem for conformal mappings on Carnot groups with Goursat–Darboux distribution
D. V. Isangulova
1091
$\Phi$-harmonic functions on discrete groups and the first $\ell^\Phi$-cohomology
Ya. A. Kopylov, R. A. Panenko
1104
On order bounded disjointness preserving operators
A. G. Kusraev, S. S. Kutateladze
1118
Extensions of the class of entire functions of several variables and related topics
L. S. Maergoiz
1137
The normal sub-Riemannian geodesic flow on $E(2)$ generated by a left-invariant metric and a right-invariant distribution
A. D. Mazhitova
1160
The mean integral curvature and infinitesimal deformations of a surface in a three-dimensional Riemannian space
M. V. Neshchadim
1167
On a class of inflexible polyhedra
I. Kh. Sabitov
1175
Generalized functional calculus in lattice-ordered algebras
B. B. Tasoev
1184
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020